# SDR SIMA20150805003

- Difficulty date: August 5, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 26,894 hours, 22,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 14540853407
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED FOR IMBV INSPECTION WITH A DEFERRAL FOR A PAX DOOR AFT UPPER EDGE DENT.  ACFT WAS REMOVED FROM SERVICE FOR IMBV INSPECTION.  PERFORMED PERMANENT REPAIR TO PAX DOOR AFT UPPER EDGE DENT IAW ERS-EM-52MR-043.  ACFT WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.  REPAIR MATERIALS DOUBLER 2024T3 .080, FILLER 2024T3 .080.
